MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JAGTOME REVOLUTION RX; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION JAGTOME REVOLUTION RX; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00584240
Medical Device Problem Codes Break (1069); Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
Note: this report pertains to one of two jagtome revolution rx used in the same procedure.It was reported to boston scientific corporation that a jagtome revolution rx was attempted to be used during an endoscopic retrograde cholangiopancreatography (ercp) procedure to treat choledocholithiasis performed on (b)(6) 2025.During the procedure, cutting wire bent in half and couldn't be used for sphincterotomy.It was also reported that the wire anchor was dislodged from the catheter.A second jagtome revolution rx was used; however, the same problem occurred.It was reported that no part of the device detached and fell into the patient.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.It was reported that the patient condition was fully recovered.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of cutting wire break.Imdrf device code a040601 captures the reportable event of cutting wire kinked and cutting wire anchor dislodged or dislocated.
 
Event or Problem Description
Note: this report pertains to one of two jagtome revolution rx used in the same procedure.It was reported to boston scientific corporation that a jagtome revolution rx was attempted to be used during an endoscopic retrograde cholangiopancreatography (ercp) procedure to treat choledocholithiasis performed on (b)(6) 2025.During the procedure, cutting wire bent in half and couldn't be used for sphincterotomy.It was also reported that the wire anchor was dislodged from the catheter.A second jagtome revolution rx was used; however, the same problem occurred.It was reported that no part of the device detached and fell into the patient.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.It was reported that the patient condition was fully recovered.Additional information was received on january 26, 2026: it was reported that only one jagtome revolution rx had a wire anchor detached and the procedure was completed with the second of the same device.The anatomy location involved was the duodenum.
 
Additional Manufacturer Narrative
Block g2: block b5 has been corrected.Block b5 has been updated based on the additional information received on january 26, 2026.Block h6: imdrf device code a0401 captures the reportable event of cutting wire break.Imdrf device code a040601 captures the reportable event of cutting wire kinked and cutting wire anchor dislodged or dislocated.

Brand Name
JAGTOME REVOLUTION RX
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23959972
Report Number3005099803-2026-00026
Device Sequence Number21200672
Product Code KNS
UDI-Device Identifier08714729953234
UDI-Public(01)08714729953234(17)280801(10)37118203
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K013153
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00584240
Device Catalogue NumberM00584240
Device Lot Number0037118203
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Supplement Date Received by Manufacturer01/26/2026
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date02/20/2026
Date Device Manufactured08/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown